# SDR AALA201906049005

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 51,864 hours, 31,174 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BRACKET D2727020520000 AND D2727020720000 OF RUDDER TRAVEL LIMITER MECHANISM BEARING ARE IN POOR CONDITION.  BRACKETS AND BEARINGS REPLACED, REFERENCE DRAWING D27270206 AND SECURED WITH FASTENERS IAW SRM 51-42-11.
